# SDR SIMA20160707001

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 15,434 hours, 10,464 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFT LAVATORY SMOKE WARNING DURING FLIGHT,  PERFORMED VISUAL INPECTION OF AFT LAVATORY, NO SMOKE DETECTED, AIRPORT CFR REPORTED NO EVIDENCE OF SMOKE OR FIRE IN LAVATORY. PERFORMED OPS CHECK OF LAVATORY SMOKE SYSTEM IAW AMM 26-16-00. OPS CHECKED GOOD. THE SMOKE WAS CAUSED DUE TO THE PRESSURIZATION FLUCTUATION.  REMOVED AND REPLACED CABIN PRESSURE ALTITUDE PANEL IAW AMM 21-33-01710-801. OPS CHECKED GOOD IAW AML 4020827 ITEM 2.
